MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneously depressed sodium (na) results were obtained on three patient samples after standard a replacement on a dimension exl with lm integrated chemistry system.Quality control (qc) was out of range on the event date.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that erroneously depressed sodium (na) results were obtained on three patient samples after standard a replacement on a dimension exl with lm integrated chemistry system.The erroneous results were reported to the physician(s), who questioned the results.The samples were reprocessed on the original system.The reprocessed results were higher than the erroneous results and correlated with the patient's history.The reprocessed results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2026-00054 on 20-mar-2026.Additional information (25-mar-2026): siemens concluded the investigation of the event.Siemens reviewed the instrument data files, and the information provided by the customer.Quality control (qc) was within range before replacing standard a (std a), and it was out of range after the replacement.The customer ran qc again, which recovered acceptably.Siemens reviewed the instrument data and determined that the air and liquid values of std a and standard b (std b) were within the normal range, and that the calibration was acceptable with lytes slope in range on the day of event.The customer adjusted the integrated multisensor technology (imt) pump rate.Siemens evaluated the event and determined that std a flow issue potentially contributed to the erroneously depressed sodium (na) results, which was corrected by automatic priming by the imt system.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
DIMENSION
Common Device Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24646766
Report Number2517506-2026-00054
Device Sequence Number9842577
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)5KD820(17)260418
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number5KD820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown